MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00296-009-1014-4

Медицинская библиотека · Rheumatology international · 2009

Sacroiliitis and severe disability due to isotretinoin therapy.

Rozin Alexander P, Kagna Olga, Shiller Yizhak

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of acute sacroiliitis with severe disability after only 3 weeks of isotretinoin therapy with graduate reduction of pain, limitation and muscle incompetence after discontinuation of the drug and ACTH-depo injection and Ethodolac therapy. Naranjo probability scale indicated a probable relationship between isotretinoin therapy and bilateral sacroiliitis. We discussed possible mechanisms of sacroiliitis and disability due to isotretinoin treatment.

Для цитирования: Rozin Alexander P, Kagna Olga, Shiller Yizhak. Sacroiliitis and severe disability due to isotretinoin therapy.. Rheumatology international. 2009. DOI: 10.1007/s00296-009-1014-4.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.